# SDR 98ZZZX1862

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714TG
- Make and model: Cessna 152
- Aircraft serial: 15279415
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL10302A21P
- Condition: Defective
- Location: Nr 1 Valve Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW CYLINDER ASSEMBLIES.  HAD NO COMPRESSION NR 1 CYLINDER.  REMOVED, FOUND METAL CHIP UNDER VALVE.  SUSPECT CAUSE - IMPROPER CLEANING PROCEDURE PRIOR TO ASSEMBLY.  SUBMITTER RECOMMENDATION - MORE USEFUL INSPECTION (QC).
